| Model Number |
PHA01204 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, the patient was previously symptom-free from the side of the left hip, but after a walk suddenly slumped and was unable to put weight on the leg.Broken modular neck.